RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 3(261)  


Asymptotic integration of singularly perturbed problems
S. A. Lomov, A. G. Eliseev
3
Mathematical foundations of equilibrium classical statistical mechanics of charged particles
A. L. Rebenko
55
Differential equations on complex-analytic manifolds, and the Maslov canonical operator
B. Yu. Sternin, V. E. Shatalov
99
Wavefronts and reflection groups
O. P. Shcherbak
125

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
161
Communications of the Moscow Mathematical Society
On the factorization problem for functions on symmetric spaces
E. A. Pavlov
165
Modular crystalline representations
V. A. Abrashkin
167
On a theory of pseudo-differential operators on the circle
B. A. Amosov
169
On a singular integral operator
K. Kh. Boimatov, G. Dzhangibekov
171
The dimensions of the superspaces $H^p(\mathbf{P}^{n|m},\Omega_{\mathrm{ev}}^i(j))$
A. B. Verevkin
173
Normal subgroupoids and extensions of measured groupoids
V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov
175
On the $G$-movability of $G$-spaces
P. S. Gevorgyan
177
A duality theorem of Chapman type in spaces of orthogonal representations of a compact Lie group
M. G. Dzhermakyan
179
Cubic bipartite cyclic $4$-connected graphs without Hamiltonian circuits
A. K. Kel'mans
181
The Green function and Poisson kernels of a parabolic problem in a domain with a conical point
V. A. Kozlov
183
Properties of a certain linear system connected with the stability of the relaxation cycle in media with diffusion
A. Yu. Kolesov
185
Inverse images of metric spaces under non-expanding open mappings
A. Yu. Lemin
187
On estimates of the bifurcation values of the parameters of a Lorentz system
G. A. Leonov
189
A new method in the theory of hypergeometric series and special functions of mathematical physics
A. W. Niukkanen
191
An invariant of a submanifold transversal to a distribution
S. L. Tabachnikov
193
Laurent expansions and uniform approximation by solutions of elliptic systems
N. N. Tarkhanov
195
Singularities of complex-analytic solutions of the self-dual Yang–Mills equations
Hoàng Lê Minh
197
On the Hausdorff dimension of fractal basis sets arising in certain global bifurcations of flows on three-dimensional manifolds
M. A. Shereshevskii
199

Mathematical Events in the USSR
Mikhail Shlëmovich Birman (on his sixtieth birthday)
V. S. Buslaev, I. M. Gel'fand, O. A. Ladyzhenskaya, B. S. Pavlov, M. Z. Solomyak, L. D. Faddeev, D. R. Yafaev
201
Biography of Kurt Gödel (parts III–VI)
G. Kreisel
203
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics (September, 30 – December, 9, 1987)
V. M. Kharlamov, A. N. Varchenko, V. M. Petkov, Ya. G. Sinai, K. M. Khanin, S. Yu. Dobrokhotov, A. B. Givental', V. A. Dobrynin
239
All-Union Algebraic Conference (L'vov)
P. S. Kazimirskii, A. I. Kostrikin, Ya. S. Podstrigach
247
All-Union symposium on the theory of approximation of functions
I. I. Golichev, V. V. Napalkov
249

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
251
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019